Welcome to NeuroTalk:
Are you still taking that Lasix?
It will deplete magnesium, potassium and thiamine B1 when used frequently.
You are already on the benfotiamine, and that is good. It will take a month or two to fix any thiamine loss.
But I do think you need a magnesium supplement.
Choose any chelate, except for OXIDE form, which does not work.
You can get SlowMag easily OTC and use it twice a day or use a lotion like Epsom-It --which is available online from several places. The body lotion form has no fragrance and probably would be better for you.
Then you need testing for B12 and Vit D. Get the NUMBERS for your results because labs in US are still reporting lows as "normal" and doctors don't understand this. If you are less than 400pg/ml consider an oral supplement of high dose activated B12 called methylcobalamin.
If you are low in Vit D don't use the RX D2 form, and get OTC D3. Doctors fail at this one too.
This is our PN forum, where there is lots of information to read, and a subforum above it, with most of the information posts:
This is my magnesium thread:
Acid blocking drugs like Protonix will block absorption of
This is what we know so far. All are dependent on acid being present for normal absorption from food.
Hope to see you at PN....